# SDR DHLA201000117

- Difficulty date: August 30, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 88,544 hours, 32,286 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG LT T/R STRUCTURE FWD FRAME HAS EXISTING WEAR DAMAGE AT STA YN 203.000 (BETWEEN 6 AND 9 O'CLOCK POS) PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR10502 DATED 10-08-10, EVA D878-00368 REV IR DATED 09-15-10. REMOVED FASTENERS IAW SRM 51-1-21. CUT OUT DAMAGED AREA  FABRICATED NEW FRAME SEGMENT IAW DWG ES D87800-368-001-D. PERFORMED DETAILED VISUAL INSP AROUND REWORKED AREA, CUT OUT AREA  REPAIR PARTS IAW NDT SPM PART 09 AND 06-10-01-001. NO CRACK FOUND. ENCLOSED (1EA) SMN FORM 242  (2EA) SMN FORM 242-2. CLEANED, TREATED AND PRIMED AREA  REPAIR PARTS IAW SRM 51-1-8B, DPS 9.45, DPS 4.50-36. INSTALLED NEW FRAME SEGMENT IAW DWG ES D87800368-001-D, SRM 51-1-11 SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1.
